# SDR XV62008F00000

- Difficulty date: June 3, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Aircraft time: 14,662 hours, 17,030 cycles
- Engine: Pwa PW119C
- Engine time: 13,142 hours, 15,250 cycles
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Obstructed
- Location: Power Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R/S POWER LEVER WOULD NOT GO INTO GROUND IDLE AFTER LANDING.  FOUND HINGE FROM COCKPIT DOOR INTERFERING WITH CABLES/ PULLEYS TRAVEL AT RT AVIONICS AFT SIDE.  REMOVED FOD AS REQUIRED.  CABLES/ PULLEYS GROUND RUN SATISFACTORY.  A/C APPROVED FOR RTS.  (K)
